# SDR USAA2010052491027

- Difficulty date: May 18, 2010
- Submitted: May 24, 2010
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 32,530 hours, 17,648 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 4505374001CC9
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S2 CHECK - GALLEY FLOORBOARD 231CF HAS AREA OF DELAMINATION.  REPLACED GALLEY FLOORBOARD 231CF IAW MGGILL IRM 9701 REVISION G.
